American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39B99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Rong-Qing Jia. Characterization of Smoothness of Multivariate Refinable Functions in Sobolev Spaces. Trans. Amer. Math. Soc. 351 (1999) 4089-4112. MR 1473444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. D. Carmichael, W. T. Martin and M. T. Bird. On a classification of integral functions by means of certain invariant point properties . Trans. Amer. Math. Soc. 40 (1936) 462-473. MR 1501885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. D. Carmichael. On transcendentally transcendental functions . Trans. Amer. Math. Soc. 14 (1913) 311-319. MR 1500949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1